# SDR SWAA2019091937070

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,230 hours, 11,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M01675
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOP.  R&R BATTERY PACK PER AMM.
